# SDR AALA202506093999

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 30,367 hours, 11,869 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 466191
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: B, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO DFW DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF RECEIVED HOT BRAKES ECAM FOR NUMBER 4 BRAKE WITH TEMPERATURE OF 305C NUMBER 1 BRAKE: 75C NUMBER 2 BRAKE: 80C NUMBER 3 BRAKE: 65C NUMBER 4 BRAKE: 305C. LATER IN FLIGHT AT FL330 HOT BRAKES ECAM AGAIN FOR NUMBER 4 BRAKE AT 325C AND CLIMBING. AFTER DESCENDING WHEN WE PUT GEAR DOWN TO COOL THE BRAKE AND THE TEMPERATURE INSTANTLY DROPPED FROM 325C TO 30C. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE BRAKE TEMPERATURE SENSOR FOR THE #4 BRAKE PER AMM 32-47-15.
